Japanese Type B Encephalitis in Malaya

Hale, J.H. and Lim, K.A. and Chee, P.H. (1952) Japanese Type B Encephalitis in Malaya. Annals of Tropical Medicine & Parasitology, 46 (3). pp. 220-226. ISSN 0003-4983

Full text not available from this repository.
Official URL: https://doi.org/10.1080/00034983.1952.11685526

Abstract

[No abstract available]

Item Type: Article
Additional Information: Hale, J.H., Lim, K.A. & Chee, P.H. University of Malaya, Kuala Lumpur, Malaysia.
Uncontrolled Keywords: Encephalitis, Japanese
Subjects: R Medicine
Divisions: Faculty of Medicine
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 17 Sep 2020 08:23
Last Modified: 17 Sep 2020 08:24
URI: http://eprints.um.edu.my/id/eprint/25529

Actions (login required)

View Item View Item